How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20361
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

I am a 60 year old male and have a receding penis which causes

Resolved Question:

I am a 60 year old male and have a "receding penis" which causes me to, quite often, wet my shorts when I urinate. It does not leak but maybe doesn't have a proper " Off" valve. It can be embarassing if wearing light colored cotton shorts. I guess it does not project far enough away from me to properly do its job. The two drugs I normally take are spirolactone and Propranelol. I think these are a water pill and a blood thinner possibly.
Submitted: 6 years ago.
Category: Urology
Expert:  Dr. Y. replied 6 years ago.
The most likely reason why you leak urine is that there is trapped urine underneath of the skin from your receding penis. You need to see a urologist about this so that he can examine you and determine if he can do a procedure to expose the penis by tacking some of the skin and fat back toward the pubic bone. If you are overweight, weight loss will definetely help the problem as well. Hope this helps.
Customer: replied 6 years ago.
Not only trapped urine is the culprit. Yes I think I am overweight and I hate this word "obese"by at least 75 lbs. maybe more. I guess I was wondering how much of the issue was age-related if any. Weight loss , I would think, would cause more loose skin to become an issue, would it not. my last ? is there a safe way to lenghten or enlarge my penis. drug or surgury. I have been wondering about these things for a while.
Expert:  Dr. Y. replied 6 years ago.
This is not age related as it is not normal for men at any age to have this happen. It only happens in men who are overweight because of the development of a fat pad around the penis that makes it appear to shrink. There are no drugs or devices that can enlargen the penis and all the ads you may see are a waste of money. Your penis has not shrunk, it is justbeing hidden by the fat pad around it. Weight loss is the treatment, but if that is not possible, then a corrective surgery to push the fat down to expose the penis is the treatment
Dr. Y. and other Urology Specialists are ready to help you